MathSciNet Relay Station
MathSciNet bibliographic data
MR2274799 60J25 (37A30)
Costa, O. L. V.; Dufour, F. Ergodic properties and ergodic decompositions of continuous-time Markov processes. J. Appl. Probab. 43 (2006), no. 3, 767–781.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement